Found 12 Documents (Results 1–12)

A nonlinear ergodic theorem and ergodic sequences for amenable semigroups of non-expansive mappings. (English) Zbl 0932.43002

Nishizawa, Kiyoko (ed.), Convex analysis and chaos. The third symposium on nonlinear analysis, NLA ’98, Josai University, Saitama, Japan, July 23–25, 1998. Saitama: Josai University, Graduate School of Science, Josai Math. Monogr. 1, 27-31 (1999).
MSC:  43A07 47H09

Roughness properties of \((h,k)\)-dichotomies. (English) Zbl 0846.34048

Lakshmikantham, V. (ed.), World congress of nonlinear analysts ’92. Proceedings of the first world congress, Tampa, FL, USA, August 19-26, 1992. 4 volumes. Berlin: de Gruyter. 1437-1444 (1996).
MSC:  34D10

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field